Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Algebraic transformations of a complex variable realized by linkages


Author: Arnold Emch
Journal: Trans. Amer. Math. Soc. 3 (1902), 493-498
MSC: Primary 51N35; Secondary 70B15
MathSciNet review: 1500617
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N35, 70B15

Retrieve articles in all journals with MSC: 51N35, 70B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1902-1500617-X
PII: S 0002-9947(1902)1500617-X
Article copyright: © Copyright 1902 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia